REAL

Existence, uniqueness and stability results of impulsive stochastic semilinear neutral functional differential equations with infinite delays

Anguraj, Annamalai and Vinodkumar, A. (2009) Existence, uniqueness and stability results of impulsive stochastic semilinear neutral functional differential equations with infinite delays. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (67). pp. 1-13. ISSN 1417-3875

[img]
Preview
Text
p454.pdf

Download (151Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:30
Last Modified: 21 Mar 2015 10:30
URI: http://real.mtak.hu/id/eprint/23084

Actions (login required)

View Item View Item